Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 22, 2016, 8:18 PM CST for Navarro County, Texas. It took effect at Feb 24, 2016, 1:50 PM CST. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2016, 8:18 PM CST (02:18 UTC)
- In effect from
- Feb 24, 2016, 1:50 PM CST
- Expired
- Feb 26, 2016, 8:08 AM CST
- In force
- 42 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 20.32 ft at Feb 24, 2016, 8:00 AM CST.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
643
WGUS44 KFWD 230218
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CST MON FEB 22 2016
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
Elm Fork Trinity River Near Carrollton Affecting Dallas County
East Fork Trinity River At McKinney Affecting Collin County
Chambers Creek Near Rice Affecting Navarro County
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-231418-
/O.NEW.KFWD.FL.W.0005.160223T1800Z-160224T0600Z/
/CART2.1.ER.160223T1800Z.160223T1800Z.160223T1800Z.NO/
818 PM CST MON FEB 22 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Elm Fork Trinity River Near Carrollton.
* from Tuesday afternoon to late Tuesday night...Or until the warning
is cancelled.
* At 0715 PM Monday the stage was 7.39 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near flood stage
Tuesday afternoon.
* At 8 feet, Minor flooding will occur downstream from the gage.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC085-231417-
/O.NEW.KFWD.FL.W.0006.160223T2227Z-160225T0800Z/
/MCKT2.1.ER.160223T2227Z.160224T0600Z.160224T2000Z.NO/
818 PM CST MON FEB 22 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The East Fork Trinity River At McKinney.
* from Tuesday afternoon to late Wednesday night...Or until the
warning is cancelled.
* At 0730 PM Monday the stage was 4.69 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by late Tuesday
afternoon and continue to rise to a crest near 18 feet by
early Wednesday. The river should fall below flood stage
by Wednesday afternoon.
&&
LAT...LON 3323 9667 3315 9661 3316 9649 3325 9654
$$
TXC349-231417-
/O.NEW.KFWD.FL.W.0007.160224T1950Z-160226T1408Z/
/RCET2.1.ER.160224T1950Z.160225T1200Z.160226T0208Z.NO/
818 PM CST MON FEB 22 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Chambers Creek Near Rice.
* from Wednesday afternoon to Friday morning...Or until the warning
is cancelled.
* At 0800 PM Monday the stage was 7.79 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Wednesday
afternoon and continue to rise to a crest near 26 feet by Thursday
morning. The river should fall below flood stage by Thursday
evening.
* At 27 feet, Moderate out of bank flooding will occur along the
creek. A few rural roads will be flooded. Minor lowland flooding is
expected for farms and ranches downstream.
&&
LAT...LON 3217 9663 3212 9648 3218 9638 3227 9656
$$
TXC113-231417-
/O.NEW.KFWD.FL.W.0008.160223T1905Z-160226T0941Z/
/DALT2.1.ER.160223T1905Z.160224T1200Z.160225T2141Z.NO/
818 PM CST MON FEB 22 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Trinity River At Dallas.
* from Tuesday afternoon to late Thursday night...Or until the
warning is cancelled.
* At 0800 PM Monday the stage was 27.28 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Tuesday
afternoon and continue to rise to a crest near 35 feet by
Wednesday morning. The river should fall below flood stage by
Thursday afternoon.
* At 35 feet, Some low water crossings inundated with cattle and
grazing and low water areas under water.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-231417-
/O.NEW.KFWD.FL.W.0009.160225T1400Z-000000T0000Z/
/TDDT2.1.ER.160225T1400Z.160227T1800Z.000000T0000Z.NO/
818 PM CST MON FEB 22 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Trinity River At Trinidad.
* from Thursday morning until further notice...Or until the warning
is cancelled.
* At 0800 PM Monday the stage was 19.06 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Thursday
morning and continue to rise to a crest near 36 feet by Saturday
afternoon.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$4 follow-up statements
217
WGUS84 KFWD 230752
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 AM CST TUE FEB 23 2016
...The Flood Warning continues for the following areas in Texas...
East Fork Trinity River At McKinney Affecting Collin County
Chambers Creek Near Rice Affecting Navarro County
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
Elm Fork Trinity River Near Carrollton Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-231952-
/O.CON.KFWD.FL.W.0005.160223T1800Z-160224T0600Z/
/CART2.1.ER.160223T1800Z.160223T1800Z.160223T1800Z.NO/
152 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 115 AM Tuesday the stage was 7.4 feet.
* Flood stage is 8 feet.
* Forecast...The river is expected to rise to near flood stage
Tuesday afternoon.
* At 8 feet, Minor flooding will occur downstream from the gage.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC085-231951-
/O.EXT.KFWD.FL.W.0006.160223T2313Z-160225T0724Z/
/MCKT2.1.ER.160223T2313Z.160224T0600Z.160224T1924Z.NO/
152 AM CST TUE FEB 23 2016
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 130 AM Tuesday the stage was 4.7 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to near 18 feet late
Tuesday night.
&&
LAT...LON 3323 9667 3315 9661 3316 9649 3325 9654
$$
TXC349-231951-
/O.EXT.KFWD.FL.W.0007.160224T2300Z-160226T1036Z/
/RCET2.1.ER.160224T2300Z.160225T1200Z.160225T2236Z.NO/
152 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Chambers Creek Near Rice.
* At 1 AM Tuesday the stage was 8.2 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Wednesday afternoon and crest near 26 feet by Thursday morning.
&&
LAT...LON 3217 9663 3212 9648 3218 9638 3227 9656
$$
TXC113-231951-
/O.EXT.KFWD.FL.W.0008.160223T2113Z-160226T0600Z/
/DALT2.1.ER.160223T2113Z.160224T1200Z.160225T1800Z.NO/
152 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 1 AM Tuesday the stage was 26.8 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Tuesday afternoon and crest near 34 feet by Wednesday morning.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-231951-
/O.EXT.KFWD.FL.W.0009.160226T0600Z-160228T1434Z/
/TDDT2.1.ER.160226T0600Z.160227T1200Z.160228T0234Z.NO/
152 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 1 AM Tuesday the stage was 19.5 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above minor flood stage
later this week.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$
DUNN033
WGUS84 KFWD 231436
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 AM CST TUE FEB 23 2016
...The Flood Warning continues for the following areas in Texas...
Elm Fork Trinity River Near Carrollton Affecting Dallas County
East Fork Trinity River At McKinney Affecting Collin County
Chambers Creek Near Rice Affecting Navarro County
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-240236-
/O.EXT.KFWD.FL.W.0005.160223T1434Z-160224T1200Z/
/CART2.1.ER.160223T1400Z.160223T1800Z.160224T0000Z.NO/
836 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0815 AM Tuesday the stage was 8.01 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 8 feet
by Tuesday afternoon. The river should fall below flood stage
Tuesday evening.
* At 8 feet, Minor flooding will occur downstream from the gage.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC085-240235-
/O.EXT.KFWD.FL.W.0006.160224T0541Z-160225T0649Z/
/MCKT2.1.ER.160224T0541Z.160224T1200Z.160224T1849Z.NO/
836 AM CST TUE FEB 23 2016
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 0730 AM Tuesday the stage was 5.60 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Tuesday night and crest near 17 feet by Wednesday morning. The
river should fall below flood stage by Wednesday afternoon.
&&
LAT...LON 3323 9667 3315 9661 3316 9649 3325 9654
$$
TXC349-240235-
/O.EXT.KFWD.FL.W.0007.160224T2312Z-160226T1124Z/
/RCET2.1.ER.160224T2312Z.160225T1200Z.160225T2324Z.NO/
836 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Chambers Creek Near Rice.
* At 0800 AM Tuesday the stage was 9.81 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Wednesday afternoon and crest near 26 feet by Thursday morning.
The river should fall below flood stage by late Thursday afternoon.
&&
LAT...LON 3217 9663 3212 9648 3218 9638 3227 9656
$$
TXC113-240235-
/O.EXT.KFWD.FL.W.0008.160223T2200Z-160226T0524Z/
/DALT2.1.ER.160223T2200Z.160224T1200Z.160225T1724Z.NO/
836 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0800 AM Tuesday the stage was 29.08 feet.
* Flood stage is 30 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Tuesday afternoon and crest near 34 feet by Wednesday morning. The
river should fall below flood stage by late Thursday morning.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-240235-
/O.EXT.KFWD.FL.W.0009.160225T1800Z-000000T0000Z/
/TDDT2.1.ER.160225T1800Z.160228T0000Z.000000T0000Z.NO/
836 AM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0800 AM Tuesday the stage was 21.13 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Thursday afternoon and crest near 36 feet by Saturday evening.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$655
WGUS84 KFWD 231950
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CST TUE FEB 23 2016
...The Flood Warning continues for the following areas in Texas...
Elm Fork Trinity River Near Carrollton Affecting Dallas County
East Fork Trinity River At McKinney Affecting Collin County
Chambers Creek Near Rice Affecting Navarro County
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-240750-
/O.EXT.KFWD.FL.W.0005.000000T0000Z-160224T2230Z/
/CART2.1.ER.160223T1400Z.160224T0000Z.160224T1030Z.NO/
150 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0115 PM Tuesday the stage was 8.34 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 8.5 feet
this evening. The river should fall below flood stage
Wednesday after midnight.
* At 8 feet, Minor flooding will occur downstream from the gage.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC085-240749-
/O.EXT.KFWD.FL.W.0006.160224T0231Z-160225T0123Z/
/MCKT2.1.ER.160224T0231Z.160224T0600Z.160224T1323Z.NO/
150 PM CST TUE FEB 23 2016
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 0130 PM Tuesday the stage was 10.42 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
this evening and crest near 17 feet by Wednesday after
midnight. The river should fall below flood stage by Wednesday
morning.
&&
LAT...LON 3323 9667 3315 9661 3316 9649 3325 9654
$$
TXC349-240749-
/O.EXT.KFWD.FL.W.0007.160225T0300Z-160226T0000Z/
/RCET2.1.ER.160225T0300Z.160225T0600Z.160225T1200Z.NO/
150 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Chambers Creek Near Rice.
* At 0100 PM Tuesday the stage was 16.77 feet.
* Flood stage is 24 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Wednesday night and crest near 24 feet by Thursday after midnight.
The river should fall below flood stage by Thursday morning.
* At 24 feet, Minor out of bank flooding will occur along the creek.
This will be a problem for some cattle and farm industries.
&&
LAT...LON 3217 9663 3212 9648 3218 9638 3227 9656
$$
TXC113-240749-
/O.EXT.KFWD.FL.W.0008.160223T1948Z-160226T0454Z/
/DALT2.1.ER.160223T1638Z.160224T1200Z.160225T1654Z.NO/
150 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0100 PM Tuesday the stage was 31.13 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 35 feet
by Wednesday morning. The river should fall below flood stage late
Thursday morning.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-240749-
/O.EXT.KFWD.FL.W.0009.160225T1600Z-000000T0000Z/
/TDDT2.1.ER.160225T1600Z.160227T1800Z.000000T0000Z.NO/
150 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0100 PM Tuesday the stage was 23.20 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Thursday morning and crest near 36 feet by Saturday afternoon.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$337
WGUS84 KFWD 240155
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CST TUE FEB 23 2016
...The Flood Warning is cancelled for the following areas in Texas...
Chambers Creek Near Rice Affecting Navarro County
...The Flood Warning continues for the following areas in Texas...
Elm Fork Trinity River Near Carrollton Affecting Dallas County
East Fork Trinity River At McKinney Affecting Collin County
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-241355-
/O.EXT.KFWD.FL.W.0005.000000T0000Z-160224T1640Z/
/CART2.1.ER.160223T1400Z.160223T2045Z.160224T0440Z.NO/
755 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0715 PM Tuesday the stage was 8.26 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and is forecast to end this evening.
* Forecast...The river has crested and will continue to recede...
falling below flood stage this evening.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC085-241354-
/O.EXT.KFWD.FL.W.0006.160224T0543Z-160224T1822Z/
/MCKT2.1.ER.160224T0543Z.160224T0600Z.160224T0622Z.NO/
755 PM CST TUE FEB 23 2016
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 0630 PM Tuesday the stage was 14.15 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest near 16 feet
overnight...then fall below flood stage early Wednesday morning.
&&
LAT...LON 3323 9667 3315 9661 3316 9649 3325 9654
$$
TXC349-240225-
/O.CAN.KFWD.FL.W.0007.000000T0000Z-160226T0000Z/
/RCET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
755 PM CST TUE FEB 23 2016
The Flood Warning is cancelled for
The Chambers Creek Near Rice.
* At 0700 PM Tuesday the stage was 19.00 feet.
* Flood stage is 24 feet.
* Forecast...The river is expected to continue rising but crest
below flood stage near 23 feet Wednesday night.
&&
LAT...LON 3217 9663 3212 9648 3218 9638 3227 9656
$$
TXC113-241354-
/O.EXT.KFWD.FL.W.0008.000000T0000Z-160226T0936Z/
/DALT2.1.ER.160223T1638Z.160224T1200Z.160225T2136Z.NO/
755 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0700 PM Tuesday the stage was 32.89 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 35 feet
Wednesday morning. The river should fall below flood stage
Thursday afternoon.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-241354-
/O.EXT.KFWD.FL.W.0009.160224T1626Z-000000T0000Z/
/TDDT2.1.ER.160224T1626Z.160227T1800Z.000000T0000Z.NO/
755 PM CST TUE FEB 23 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0700 PM Tuesday the stage was 25.94 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Wednesday morning and crest near 37 feet this weekend.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 22, 6:03 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 22, 6:03 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CST MON FEB 22 2016 .AVIATION... SEVERAL AVIATION CONCERNS OVER THE NEXT 24 HOURS AS A POWERFUL UPPER LEVEL STORM SYSTEM MOVES ACROSS THE REGION TUESDAY...INCLUDING THUNDERSTORMS...PRECIPITATION TYPE...STRONG WINDS AND LOW CIGS. THE APPROACH OF THIS SYSTEM WILL BRING A GOOD CHANCE OF SHOWERS AND A FEW STORMS AROUND 6Z/MIDNIGHT. SOME HI-RES MODELS ARE INDICATING THIS WILL BE IN THE FORM OF AN ELEVATED LINE OF STORMS...WHILE OTHERS SHOW MORE SCATTERED SHOWERS WITH A FEW STORMS. EITHER WAY THIS FIRST ROUND OF CONVECTION WILL USE UP THE AVAILABLE INSTABILITY AND THE THREAT FOR ANY THUNDER WILL DIMINISH RAPIDLY BY SUNRISE. WILL SHOW VCTS FOR METROPLEX TAFS FROM 6-12Z...WITH STEADY LIGHT TO MODERATE RAIN PREVAILING FOR MUCH OF TUESDAY AS AN UPPER LOW DEEPENS AND WRAPS UP OVER THE AREA. IF SURFACE TEMPERATURES CAN COOL ENOUGH DUE TO THE DYNAMIC LIFT AND INTENSIFICATION OF THE UPPER LOW...IT IS POSSIBLE THAT SOME SNOW COULD MIX IN WITH THE RAIN TUESDAY AFTERNOON. THE BEST CHANCE OF THIS OCCURRING IS NORTH AND NORTHEAST OF THE METROPLEX AND THERE ARE NO INDICATIONS THAT SURFACE TEMPS WILL BE ABLE TO DROP BELOW FREEZING AT METROPLEX TAF SITES. FOR WACO THERE WILL BE HIGHER INSTABILITY THIS EVENING AND EXPECT A LINE OF STORMS TO MOVE THROUGH CENTRAL TEXAS AFTER MIDNIGHT THROUGH EARLY MORNING. IN THE WAKE OF THIS LINE OF STORMS PRECIPITATION MAY END ALTOGETHER BUT WILL KEEP SOME SHOWERS OR LIGHT RAIN MENTIONED THROUGH THE MORNING WITH A DRY AFTERNOON. FOR CIGS...MVFR CIGS SEEM TO BE ERODING ACROSS THE METROPLEX NOW BUT THESE SHOULD FILL BACK IN AROUND 3Z. CIGS SHOULD DROP TO IFR WHEN THE PRECIPITATION ARRIVES LATER TONIGHT. IFR CIGS SHOULD PREVAIL THROUGH THE MORNING BUT IMPROVEMENT TO MVFR WILL BE POSSIBLE BY AFTERNOON. WINDS WILL BE NORTHEAST AND EASTERLY TONIGHT AT 5-10KT BUT THEY WILL INCREASE BY MORNING AND GRADUALLY TURN AROUND TO THE NORTH BY MIDDAY. NORTH WINDS SUSTAINED AT 25-30 KT WITH GUSTS IN EXCESS OF 40KT WILL BE POSSIBLE BY LATE AFTERNOON AND EVENING. THE DIRECTION STILL LOOKS TO BE BETWEEN 330 AND 350 WHICH SHOULD LIMIT ANY CROSSWIND CONCERNS BUT THIS WILL NEED TO BE MONITORED. TR.92 && .PREV DISCUSSION... /ISSUED 316 PM CST MON FEB 22 2016/ WATER VAPOR IMAGERY SHOWS THE MINOR SHORT WAVE THAT BROUGHT SHOWERS AND THUNDERSTORMS TO THE AREA SUNDAY AND MONDAY HAS PUSHED OFF TO THE EAST OF THE AREA...OVER THE LOUISIANA BORDER. THE FEATURE THAT WILL CAUSE THE MOST IMPACT ON THE WEATHER ACROSS NORTH AND CENTRAL TEXAS OVER THE NEXT COUPLE OF DAYS IS THE SHORT WAVE THAT CAN BE SEEN NEAR THE FOUR CORNERS REGION. AT THE SURFACE...WINDS REMAIN OUT OF THE NORTH BRINGING IN COOLER AIR. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TUESDAY ALLOWING TEMPERATURES TO FALL BELOW THE NORMAL RANGE FOR THE FIRST TIME IN ABOUT TWO WEEKS FOR SOME AREAS. THE COLD FRONT AND THE TIGHTER SURFACE GRADIENT WILL RESULT IN BREEZY CONDITIONS TUESDAY INTO WEDNESDAY. A WIND ADVISORY HAS BEEN ISSUED FOR THAT TIME FRAME. BY THIS EVENING WE WILL START SEE TO THE IMPACTS OF THE NEXT SHORTWAVE AS IT DIGS SOUTHEAST. BY 00Z TUESDAY SHOWERS AND THUNDERSTORMS WILL FORM OVER THE WESTERN COUNTIES OF THE CWA. THERE IS VERY GOOD MODEL AGREEMENT WITH THE TIMING AND LOCATION OF THIS FEATURE. ALL OF THE MODELS HAVE IT CUTTING OFF RIGHT AROUND 18Z AND WILL BE RIGHT OVER THE AREA AROUND 00Z. THE UPPER LEVEL LOW WILL POTENTIALLY HAVE ISOLATED FLOODING AND/OR A REMOTE CHANCE OF SEVERE WEATHER IMPACTS ON NORTH AND CENTRAL TEXAS. MODELS INDICATE A DEEP LAYER OF MOISTURE...WITH A SATURATED ATMOSPHERE ALL THE WAY UP PAST 500MB STARTING BETWEEN 6 AND 12Z TUESDAY. THIS CAN BE SEEN ON TIME/HEIGHT MODEL DATA AND MODEL SOUNDINGS. MOST OF THE RAIN WILL FALL DURING THE OVERNIGHT HOURS...SO FLOODING IMPACTS ARE MOST LIKELY TO OCCUR DURING THOSE HOURS OR THE EARLY MORNING HOURS. MOST OF NORTH AND CENTRAL TEXAS HAS BECOME DRY OVER THE LAST COUPLE OF MONTHS...SO WIDESPREAD FLOODING IS NOT EXPECTED AT THIS TIME. THIS IS WHY A FLASH FLOOD WATCH WILL NOT BE ISSUED RIGHT NOW. HOWEVER...SOME AREAS HAVE ALREADY SEEN OVER AN INCH OF RAIN IN THE LAST 24 HOURS. WHEN COMBINED WITH ANOTHER ONE TO THREE INCHES EXPECTED OVER THE NEXT 24 HOURS SOME AREAS THAT ARE PRONE TO FLOODING AND FLASH FLOODING COULD BE AREAS OF CONCERN. SHORT TERM FLASH FLOODING MIGHT OCCUR IN URBAN AREAS...LOW LYING AREAS AND NEAR CREEKS AND STREAMS. SOME POINTS ALONG THE TRINITY THAT ARE SENSITIVE TO FLOODING MAY GO INTO FLOOD AS TRIBUTARY RIVERS COMBINE AND FLOW DOWN STREAM. THE CHANCE FOR STRONG TO SEVERE STORMS IS LOW DUE TO THE UNIMPRESSIVE AMOUNTS OF INSTABILITY...BUT CAN NOT BE RULE OUT BECAUSE OF A STRONG DEEP LAYER OF SHEAR. THIS COULD RESULT IN ENOUGH LOW LEVEL ROTATION TO PRODUCE SOME HAIL ACROSS SOME OF OUR SOUTHEAST COUNTIES. AS THE UPPER LEVEL LOW MIGRATES NORTHEAST THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL END WEDNESDAY. WEATHER SHOULD BE CALM AND QUIET WEDNESDAY THROUGH SUNDAY. MODELS ARE INDICATING ANOTHER UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT IMPACTING THE AREA EARLY NEXT WEEK. 78.JG && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 50 41 58 39 / 100 90 50 10 0 WACO, TX 54 55 39 61 35 / 100 80 30 10 0 PARIS, TX 48 50 38 53 35 / 90 90 70 10 0 DENTON, TX 46 48 38 58 35 / 100 90 50 10 0 MCKINNEY, TX 48 49 38 56 36 / 100 90 60 10 0 DALLAS, TX 51 51 41 58 39 / 100 90 50 10 0 TERRELL, TX 52 52 39 57 36 / 100 90 50 10 0 CORSICANA, TX 55 56 39 59 38 / 100 90 50 10 0 TEMPLE, TX 56 57 39 60 36 / 100 70 30 10 0 MINERAL WELLS, TX 48 49 38 59 34 / 100 80 40 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TUESDAY TO 4 AM CST WEDNESDAY FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Feb 22, 2:56 PM CST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 256 PM CST MON FEB 22 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 256 PM CST MON FEB 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORM CHANCES WILL INCREASE FROM WEST TO EAST TONIGHT. A FEW STORMS MAY PRODUCE DIME TO QUARTER SIZE HAIL MAINLY SOUTH OF A LINE FROM COMANCHE TO CENTERVILLE. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR OVERNIGHT AREA WIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TUESDAY. A FEW STORMS IN THE MORNING MAY PRODUCE MARGINALLY SEVERE HAIL... ESPECIALLY SOUTHEAST OF A LINE FROM ATHENS TO HEARNE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TUESDAY ACROSS ALL OF THE REGION WHICH COULD PRODUCE SOME STREET AND SMALL STREAM FLOODING AS WELL AS SOME FLASH FLOODING. RUNOFF FROM THE RAIN MAY ALSO CAUSE RISES INTO THE MINOR FLOOD STAGE CATEGORY ALONG PARTS OF THE EAST FORK TRINITY...THE MAIN STEM TRINITY RIVER FROM DALLAS/FORT WORTH METROPLEX SOUTHWARD AND ALSO ALONG THE NAVASOTA RIVER TUESDAY AND TUESDAY NIGHT. THUNDERSTORM CHANCES WILL END FROM SOUTHWEST TO NORTHEAST OVERNIGHT TUESDAY NIGHT. NORTHWEST WINDS OF 20 TO 30 MPH WITH SOME GUSTS UP TO 40 MPH ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL TEXAS TUESDAY AFTERNOON AND TUESDAY NIGHT. THUNDERSTORM CHANCES WILL RETURN TO REGION WIDE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED AFTER MIDNIGHT SOUTH OF A LINE FROM COMANCHE TO CENTERVILLE.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 8:18 PM CST | River Flood Warning | FWD | Dallas | 35 hr |
| Feb 22, 8:18 PM CST | River Flood Warning | FWD | Collin | 54 hr |
| Feb 22, 8:18 PM CST | River Flood Warning | FWD | Dallas | 3 days |
| Feb 22, 8:18 PM CST | River Flood Warning | FWD | Henderson, Navarro | 6 days |
| Feb 22, 8:21 PM CST | River Flood Warning | FWD | Hunt | 60 hr |
| Feb 22, 8:21 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 43 hr |
| Feb 23, 5:29 AM CST | River Flood Warning | FWD | Dallas | 14 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.